IHEP OpenIR  > 院士
ON THE BOUND STATE EQUATION OF MESONS AND ITS SOLUTIONS
Xian DC(冼鼎昌); Wu JW(吴坚武); Ji S(计数); Gao L(高仑)
1978
发表期刊Science in China;Ser.A
期号1页码:44-61
通讯作者冼鼎昌
摘要A possible bound state equation of mesons is proposed, which is an integral equation of the Bethe-Salpeter type, and is relativistically covariant. The integral kernel in the equation is not the one as given by the ladder approximation, but is introduced phenomcnologically in accordance with the...
关键词kernel latter accordance harmonics spherical Bethe ladder meson expanded iteration
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/214855
专题院士
推荐引用方式
GB/T 7714
Xian DC,Wu JW,Ji S,et al. ON THE BOUND STATE EQUATION OF MESONS AND ITS SOLUTIONS[J]. Science in China;Ser.A,1978(1):44-61.
APA 冼鼎昌,吴坚武,计数,&高仑.(1978).ON THE BOUND STATE EQUATION OF MESONS AND ITS SOLUTIONS.Science in China;Ser.A(1),44-61.
MLA 冼鼎昌,et al."ON THE BOUND STATE EQUATION OF MESONS AND ITS SOLUTIONS".Science in China;Ser.A .1(1978):44-61.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
102.pdf(821KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[冼鼎昌]的文章
[吴坚武]的文章
[计数]的文章
百度学术
百度学术中相似的文章
[冼鼎昌]的文章
[吴坚武]的文章
[计数]的文章
必应学术
必应学术中相似的文章
[冼鼎昌]的文章
[吴坚武]的文章
[计数]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。